Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Free products with amalgamation and $3$-manifolds
HTML articles powered by AMS MathViewer

by D. B. A. Epstein PDF
Proc. Amer. Math. Soc. 12 (1961), 669-670 Request permission
References
  • Heinz Hopf, Enden offener Räume und unendliche diskontinuierliche Gruppen, Comment. Math. Helv. 16 (1944), 81–100 (German). MR 10267, DOI 10.1007/BF02568567
  • Ernst Specker, Die erste Cohomologiegruppe von Überlagerungen und Homotopie-Eigenschaften dreidimensionaler Mannigfaltigkeiten, Comment. Math. Helv. 23 (1949), 303–333 (German). MR 33520, DOI 10.1007/BF02565606
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 55.60
  • Retrieve articles in all journals with MSC: 54.78, 55.60
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 669-670
  • MSC: Primary 54.78; Secondary 55.60
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0152998-2
  • MathSciNet review: 0152998